MAUDE Adverse Event Report: ABBOTT MEDICAL INFINITY¿ 5 IMPLANTABLE PULSE GENERATOR; DRG IPG

ABBOTT MEDICAL INFINITY¿ 5 IMPLANTABLE PULSE GENERATOR; DRG IPG
Model Number 6660
Medical Device Problem Code Battery Problem (2885)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 08/16/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event is estimated.The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
 
Event or Problem Description
It was reported that the patient's ipg value showed as abnormal.Surgical intervention may occur to address the issue.
 
Event or Problem Description
Additional information received indicates that the ipg was explanted and replaced.
 
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
 
Additional Manufacturer Narrative
The reported observation of ¿after 22 days, value showed abnormal¿ was confirmed.The root cause of the reported observation was due to the device having a degradation within the eppic ic (u1), which resulted in the device drawing higher current than normal and causing premature battery depletion.The device was subjected to ate testing and passed all test steps.A review of the ate fuel gauge test step showed a higher than normal calculated stimulation off battery current of.666ma.The device was fully functional as received but exhibited a higher-than-normal current consumption.A review of the ipg diagnostic logs showed the device was depleting at a higher rate.The dhr review had determined that manufacturing completed all steps correctly and there were no errors in the production of the product.

Brand Name
INFINITY¿ 5 IMPLANTABLE PULSE GENERATOR
Common Device Name
DRG IPG
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer (Section G)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer Contact
ronnie shalev
6901 preston road
plano, TX 75024
9723098000
MDR Report Key15422660
Report Number1627487-2022-05031
Device Sequence Number11949454
Product Code MHY
UDI-Device Identifier05415067030016
UDI-Public05415067030016
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
P140009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/25/2024
Device Model Number6660
Device Catalogue Number6660
Device Lot NumberT00000428
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/16/2022
Supplement Date Received by Manufacturer09/14/2022
05/01/2023
Initial Report FDA Received Date09/14/2022
Supplement Report FDA Received Date10/05/2022
05/11/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/25/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown